# SDR SWAA2019110438481

- Difficulty date: November 1, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 61,123 hours, 35,776 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Retaining Clip
- Part number: 65C16820
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY ESCAPE SLIDE GIRT BAR DIFFICULT TO REMOVE FROM THE UNARMED STORAGE POSITION.         / REMOVED DEBRIS FROM GIRT BAR CLIP IAW SIP.
